I am 13 years old and I've suffered from Neurocardiogenic Syncope for 6 years. 3 years ago i was put on medications. Currently, I take 0.2 mg fludrocortisone and 50 mg propranalol daily. These medications lower my blood pressure so that when I put pressure on the vasovagel nerve, causing my blood pressure to drop quite dramatically, my blood pressure is already low so the drop does not affect me. It cusions the effects. If I do not take these medications, I suffer severe headaches, have near-syncope episodes, and if i miss enough doses pass out. When I have a near-syncope episode (not passed out but close to it), I have symptoms of: tingling, blacked out vision, numbness, confusion, and innability to hear. These effects only last about 10-20 seconds but this happens on an almost daily basis. Whenever I begin having these near-syncope episodes, it means my medications aren't working so the doctors increase my dosage. I would like to know some more natural ways to lower my blood pressure so that I do not have to increase my dosage again. Thank you(:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.